# SDR USAA2014111700015

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L21568
- Condition: Unserviceable
- Location: R1 Door
- Part time: 17,762 hours, 6,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK R1 DOOR SLIDE GAUGE IS OBSCURED BY PACK COVER.  INSTALLED NEW SLIDE ON R1 DOOR IAW JOB CARD 26C84152006.
